# SDR YENA20130826186

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 3622
- Aircraft time: 20,211 hours, 6,930 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 44018003
- Part serial: 6009
- Condition: Failed
- Location: Ozone
- Part time: 33,377 hours, 11,629 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN SMELL LIKE DIRTY SOCKS OR MOLD THROUGHOUT CLIMB AND DESCENT.  R & R OZONE FILTER IAW AMM 21-51-41. OPS CHECK GOOD.
